# SDR MASA2009032600108

- Difficulty date: March 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 31,360 hours, 33,785 cycles
- System (JASC): 7603 · Power Lever
- Part: Spring Strut
- Part number: 87620128001
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ASH 2907 GJT.  NR 1 PROP RPM ROSE TO 1020 RPM AND ENGINE WOULD NOT SHUT DOWN.  MASSIVE POWER LEVER SPLIT ON APPROACH.  DURING SHUTDOWN, NR 1 PROP WOULD NOT FEATHER WHEN CONDITION LEVER MOVED TO START/FEATHER POSITION AND ENGINE WOULD NOT SHUT DOWN OR FEATHER IN FUEL OFF.  T-HANDLE SHUTDOWN.  MX FOUND SPRING STRUT SHAFT BROKEN ALLOWING QUADRANT ASSEMBLY TO FREELY FLOAT ABOUT QUADRANT PIVOT BOLT.  GEOMETRIC TENSION OF CABLES MOVES QUADRANT UP TOWARD NACELLE ROOF CAUSING PROP RPM RISE AND RESULTING IN MFC OUT OF RIG.  SPRING STRUT REPLACED, ENGINE RIG AND TRIM COMPLETED, OPS CHECKED GOOD.
